# SDR SWAA2021021541759

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Extrnal Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR UPPER HINGE IS BROKEN / REMOVED AND REPLACED EXTERNAL POWER DOOR BROKEN UPPER HINGE PER AMM 52-49-02-000-801; AMM 52-49-02-400-801.
